JournalsrsmupVol. 129pp. 171–187

On Gorenstein Flat Preenvelopes of Complexes

  • Gang Yang

    Lanzhou Jiatong University, Lanzhou (Gansu), China
  • Zhongkui Liu

    Northwest Normal University, Lanzhou (Gansu), China
  • Li Liang

    Lanzhou Jiatong University, Lanzhou (Gansu), China
On Gorenstein Flat Preenvelopes of Complexes cover
Download PDF

Abstract

In this paper we show that if the class B{\cal B} of RR-modules is closed under well ordered direct limits, then the class B{\cal B} is preenveloping in the category of RR-modules if and only if the class dwBdw{\cal B} is preenveloping in the category of RR-complexes, where dwBdw{\cal B} denotes the class of all complexes with all components in B{\cal B}. As an immediate consequence, we get that over commutative and Noetherian rings with dualizing complexes every complex admits a Gorenstein flat preenvelope.

Cite this article

Gang Yang, Zhongkui Liu, Li Liang, On Gorenstein Flat Preenvelopes of Complexes. Rend. Sem. Mat. Univ. Padova 129 (2013), pp. 171–187

DOI 10.4171/RSMUP/129-10